IEEE - Institute of Electrical and Electronics Engineers, Inc. - Lower bounds on the solution of Lyapunov matrix and algebraic Riccati equations

Author(s): V. Karanam
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 December 1981
Volume: 26
Page(s): 1,288 - 1,290
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.1981.1102803
Regular:

In this note various lower bounds for all the eigenvalues of the solution matrixKof the Lyapunov matrix equation are established. A special case of this result is a generalization of that... View More

Advertisement